MAUDE Adverse Event Report: COOK IRELAND LTD LIGUORY NASAL BILIARY DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD LIGUORY NASAL BILIARY DRAINAGE CATHETER; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G21458
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
User cannot retract the wire guide during drainage catheter and wire guide exchange process.User felt the wire guide is stuck and very tight to retract.After several attempts failed.User retract the device along with endoscopy from patient.Fda mdr reporting required: event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿catheter fracture/breakage'.No adverse effects to the patient have been reported as occurring.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031 information pertaining to section g.1 as follows: importer site contact and address: (b)(4).Importer site establishment registration number: 3005580113 investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
User cannot retract the wire guide during drainage catheter and wire guide exchange process.User felt the wire guide is stuck and very tight to retract.After several attempts failed.User retract the device along with endoscopy from patient.
 
Event or Problem Description
This follow up mdr is being submitted to cancel the initial mdr.User cannot retract the wire guide during drainage catheter and wire guide exchange process.User felt the wire guide is stuck and very tight to retract.After several attempts failed.User retract the device along with endoscopy from patient.
 
Additional Manufacturer Narrative
This report is being submitted as a cancellation report, file was reported initially based on a conservative assessment.The file has been re-assessed and has an overall risk category iia (low).This event has been re-assessed and this report is to notify the fda that this event no longer meets the fda reporting criteria of a malfunction report as per section 803.50 of 21 cfr 803.No adverse effects to the patient was reported as occurring.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4).Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description

Brand Name
LIGUORY NASAL BILIARY DRAINAGE CATHETER
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8646276
Report Number3001845648-2019-00225
Device Sequence Number2005837
Product Code FGE
UDI-Device Identifier00827002214583
UDI-Public(01)00827002214583(17)210830(10)C1534843
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K896323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model NumberG21458
Device Catalogue NumberENBD-7-LIGUORY-C
Device Lot NumberC1534843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/28/2019
Event Location Hospital
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
05/07/2019
05/07/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/25/2019
07/24/2019
08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR